MathSciNet Relay Station
MathSciNet bibliographic data
MR2663419 11B39 (11A55 11M41)
Caldwell, Chris K.; Komatsu, Takao Some periodicities in the continued fraction expansions of Fibonacci and Lucas Dirichlet series. Fibonacci Quart. 48 (2010), no. 1, 47–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement